default-icon

Mygraine & Irregular Peri

My friend is having mygraine headache for past 6 years. From last 3 years mygraine headache is associated with nausea and vomiting. From last 3 years menstrual cycle is irregular. She is having frequent headaches, irregular sleep patterns, not having food with fear of vomiting. Will be more helpful and grateful for your advise. Thanks in advance.
views-icons 43 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your pain and your condition. We hope that your pain isn't bothering you too much. Kindly do not get exposed to sunlight and avoid taking coffee and tea. Have your meals in time to avoid this pain. Do not think of the migraine because that itself triggers migraine attack. And for your irregular periods kindly consult a gynecologistfor your help. Thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi...., Medications used to combat migraines fall into two broad categories: Pain-relieving medications. , these types of drugs are taken during migraine attacks and are used to stop symptoms that have already begun. .. Preventive medications. These types of drugs are taken regularly, often on a daily basis, to reduce the severity or frequency of migraines..... Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress.....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO